On the Identification of Continuous-Time Markov-Chains with a Given Invariant Measure

Pollett, PK (1994) On the Identification of Continuous-Time Markov-Chains with a Given Invariant Measure. Journal of Applied Probability, 31 4: 897-910. doi:10.2307/3215315


Author Pollett, PK
Title On the Identification of Continuous-Time Markov-Chains with a Given Invariant Measure
Journal name Journal of Applied Probability   Check publisher's open access policy
ISSN 0021-9002
Publication date 1994-12-01
Sub-type Article (original research)
DOI 10.2307/3215315
Volume 31
Issue 4
Start page 897
End page 910
Total pages 14
Language eng
Keyword Q-Processes
Stationary Distributions
Branching-Processes
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 04 May 2013, 04:29:47 EST by System User